Über Fourier-Reihen mit Lücken
Compositio Mathematica, Tome 4 (1937), pp. 78-81.
@article{CM_1937__4__78_0,
     author = {Sidon, S.},
     title = {\"Uber {Fourier-Reihen} mit {L\"ucken}},
     journal = {Compositio Mathematica},
     pages = {78--81},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     zbl = {0015.25503},
     language = {de},
     url = {http://www.numdam.org/item/CM_1937__4__78_0/}
}
TY  - JOUR
AU  - Sidon, S.
TI  - Über Fourier-Reihen mit Lücken
JO  - Compositio Mathematica
PY  - 1937
DA  - 1937///
SP  - 78
EP  - 81
VL  - 4
PB  - Johnson Reprint Corporation
UR  - http://www.numdam.org/item/CM_1937__4__78_0/
UR  - https://zbmath.org/?q=an%3A0015.25503
LA  - de
ID  - CM_1937__4__78_0
ER  - 
Sidon, S. Über Fourier-Reihen mit Lücken. Compositio Mathematica, Tome 4 (1937), pp. 78-81. http://www.numdam.org/item/CM_1937__4__78_0/